Alert archive / Georgia / Frost Advisories in 2015
Frost Advisory 3, NWS Tallahassee, FL
NWS Tallahassee, FL issued this frost advisory at Nov 23, 2015, 2:51 AM EST for 26 counties in Georgia; 16 counties in Florida; 5 counties in Alabama. It took effect at Nov 24, 2015, 1:00 AM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Nov 23, 2015, 2:51 AM EST (07:51 UTC)
- In effect from
- Nov 24, 2015, 1:00 AM EST
- Expired
- Nov 24, 2015, 9:00 AM EST
- In force
- 8 hr
- Issued by
- NWS Tallahassee, FL
All 47 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 07:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 7.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2110 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -109 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
340 WWUS72 KTAE 230751 NPWTAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 251 AM EST MON NOV 23 2015 ...A SHORT DURATION LIGHT FREEZE IS EXPECTED THIS MORNING WITH FROST LIKELY TUESDAY MORNING... .THE FIRST LIGHT FREEZE OF THE SEASON IS EXPECTED ACROSS PORTIONS OF THE FLORIDA PANHANDLE...SOUTHEAST ALABAMA...AND EXTREME SOUTHWEST GEORGIA THIS MORNING. TONIGHT...LOWS WILL LIKELY REMAIN ABOVE FREEZING...THOUGH CALM WINDS AND CLEAR SKIES WILL ALLOW FOR FROST DEVELOPMENT AWAY FROM THE COAST. ALZ065>069-FLZ007>009-GAZ120>124-126-142-231300- /O.NEW.KTAE.FR.Y.0003.151124T0600Z-151124T1400Z/ /O.CON.KTAE.FZ.W.0002.151123T0900Z-151123T1300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-NORTH WALTON-CENTRAL WALTON- HOLMES-QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-LEE-EARLY- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB... COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...INWOOD...HUDSON... BONIFAY...GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN... ARLINGTON...MORGAN...EDISON...LEARY...DAWSON...LEESBURG... SMITHVILLE...DOUGLASVILLE...BLAKELY 251 AM EST MON NOV 23 2015 /151 AM CST MON NOV 23 2015/ ...A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST /7 AM CST/ THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO 9 AM EST /8 AM CST/ TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO 9 AM EST /8 AM CST/ TUESDAY. * FREEZE...LOWS AT OR JUST BELOW 32 DEGREES FOR A COUPLE OF HOURS THIS MORNING. * FROST...LIKELY AWAY FROM THE COAST BEGINNING A COUPLE OF HOURS AFTER MIDNIGHT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ FLZ010>019-026>029-034-GAZ125-127>131-143>148-155>161-231300- /O.NEW.KTAE.FR.Y.0003.151124T0600Z-151124T1400Z/ WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-INLAND FRANKLIN- GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-INLAND WAKULLA- INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-DOUGHERTY-WORTH-TURNER-TIFT- BEN HILL-IRWIN-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN- SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...CRYSTAL LAKE...CHIPLEY...FIVE POINTS... MARIANNA...GRACEVILLE...MALONE...SNEADS...PANAMA CITY... CALLAWAY...LYNN HAVEN...UPPER GRAND LAGOON...BLOUNTSTOWN... WHITE CITY...PORT ST. JOE...WEWAHITCHKA...APALACHICOLA... CARRABELLE...QUINCY...CHATTAHOOCHEE...TALLAHASSEE...SPRING HILL... MONTICELLO...MADISON...GREENVILLE...SWEETWATER...SOPCHOPPY... ST. MARKS...PERRY...MIDWAY...MAYO...CROSS CITY...ALBANY... SYLVESTER...ASHBURN...TIFTON...FITZGERALD...OCILLA...COLQUITT... NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS... NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE... QUITMAN...VALDOSTA...LAKELAND 251 AM EST MON NOV 23 2015 /151 AM CST MON NOV 23 2015/ ...A FROST ADVISORY IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO 9 AM EST /8 AM CST/ TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO 9 AM EST /8 AM CST/ TUESDAY. * TEMPERATURE...LOW TO MIDDLE 30S. * LOCATION...SOUTHEAST ALABAMA...SOUTH GEORGIA...AND INLAND NORTH FLORIDA. * DURATION...BEGINNING A COUPLE HOURS AFTER MIDNIGHT AND LASTING THROUGH SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ HARRIGAN
2 follow-up statements
492 WWUS72 KTAE 231525 NPWTAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1025 AM EST MON NOV 23 2015 ...AREAS OF FROST EXPECTED TONIGHT AWAY FROM THE COAST... ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- 241400- /O.CON.KTAE.FR.Y.0003.151124T0600Z-151124T1400Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-NORTH WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB... COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...INWOOD...HUDSON... BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA... GRACEVILLE...MALONE...SNEADS...PANAMA CITY...CALLAWAY... LYNN HAVEN...UPPER GRAND LAGOON...BLOUNTSTOWN...WHITE CITY... PORT ST. JOE...WEWAHITCHKA...APALACHICOLA...CARRABELLE...QUINCY... CHATTAHOOCHEE...TALLAHASSEE...SPRING HILL...MONTICELLO... MADISON...GREENVILLE...SWEETWATER...SOPCHOPPY...ST. MARKS... PERRY...MIDWAY...MAYO...CROSS CITY...GEORGETOWN...FORT GAINES... CUTHBERT...SHELLMAN...ARLINGTON...MORGAN...EDISON...LEARY... DAWSON...ALBANY...LEESBURG...SMITHVILLE...SYLVESTER...ASHBURN... TIFTON...FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY... COLQUITT...NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS... NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE... QUITMAN...VALDOSTA...LAKELAND 1025 AM EST MON NOV 23 2015 /925 AM CST MON NOV 23 2015/ ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO 9 AM EST /8 AM CST/ TUESDAY... * TEMPERATURE...LOW TO MIDDLE 30S. * LOCATION...SOUTHEAST ALABAMA...SOUTH GEORGIA...AND INLAND NORTH FLORIDA. * DURATION...BEGINNING A COUPLE HOURS AFTER MIDNIGHT AND LASTING THROUGH SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ DVD
152 WWUS72 KTAE 240237 NPWTAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 937 PM EST MON NOV 23 2015 ...FROST EXPECTED ACROSS MUCH OF THE AREA WITH A LIGHT FREEZE POSSIBLE FURTHER NORTH... ALZ065>069-FLZ007>009-GAZ120>131-142-144-145-241400- /O.UPG.KTAE.FR.Y.0003.151124T0600Z-151124T1400Z/ /O.NEW.KTAE.FZ.W.0003.151124T0600Z-151124T1400Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-NORTH WALTON-CENTRAL WALTON- HOLMES-QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH- TURNER-TIFT-BEN HILL-IRWIN-EARLY-BAKER-MITCHELL- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB... COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...INWOOD...HUDSON... BONIFAY...GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN... ARLINGTON...MORGAN...EDISON...LEARY...DAWSON...ALBANY... LEESBURG...SMITHVILLE...SYLVESTER...ASHBURN...TIFTON... FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY...NEWTON...CAMILLA... PELHAM 937 PM EST MON NOV 23 2015 /837 PM CST MON NOV 23 2015/ ...FREEZE WARNING IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO 9 AM EST /8 AM CST/ TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO 9 AM EST /8 AM CST/ TUESDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * LOCATIONS: PARTS OF THE INLAND WESTERN FLORIDA PANHANDLE...SOUTHEAST ALABAMA...AND SOUTHWEST GEORGIA. * LOW TEMPERATURES: 30 TO 32 DEGREES. * DURATION: TEMPERATURES AT OR BELOW FREEZING MAY LAST 2 TO 4 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ108-112-114-115-118-127-128-241400- /O.EXA.KTAE.FR.Y.0003.151124T0600Z-151124T1400Z/ SOUTH WALTON-COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN- COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR- 937 PM EST MON NOV 23 2015 /837 PM CST MON NOV 23 2015/ ...FROST ADVISORY IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO 9 AM EST /8 AM CST/ TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO 9 AM EST /8 AM CST/ TUESDAY. * LOCATIONS: NEAR COASTAL AREAS OF THE FLORIDA PANHANDLE AND BIG BEND. GENERALLY MORE THAN A COUPLE MILES INLAND FROM THE GULF. * LOW TEMPERATURES: MID 30S. * DURATION: FROM THE EARLY MORNING HOURS THROUGH AN HOUR OR SO AFTER SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ FLZ010>019-026>029-034-GAZ143-146>148-155>161-241400- /O.CON.KTAE.FR.Y.0003.151124T0600Z-151124T1400Z/ WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-INLAND FRANKLIN- GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-INLAND WAKULLA- INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-MILLER-COLQUITT-COOK-BERRIEN- SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...CRYSTAL LAKE...CHIPLEY...FIVE POINTS... MARIANNA...GRACEVILLE...MALONE...SNEADS...PANAMA CITY... CALLAWAY...LYNN HAVEN...UPPER GRAND LAGOON...BLOUNTSTOWN... WHITE CITY...PORT ST. JOE...WEWAHITCHKA...APALACHICOLA... CARRABELLE...QUINCY...CHATTAHOOCHEE...TALLAHASSEE...SPRING HILL... MONTICELLO...MADISON...GREENVILLE...SWEETWATER...SOPCHOPPY... ST. MARKS...PERRY...MIDWAY...MAYO...CROSS CITY...COLQUITT... MOULTRIE...ADEL...SPARKS...NASHVILLE...DONALSONVILLE... BAINBRIDGE...CAIRO...THOMASVILLE...QUITMAN...VALDOSTA...LAKELAND 937 PM EST MON NOV 23 2015 /837 PM CST MON NOV 23 2015/ ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO 9 AM EST /8 AM CST/ TUESDAY... * LOCATIONS: MOST OF THE INLAND FLORIDA PANHANDLE AND BIG BEND...AND PARTS OF FAR SOUTHWEST AND SOUTH CENTRAL GEORGIA. * LOW TEMPERATURES: LOW TO MIDDLE 30S. * DURATION: FROST MAY DEVELOP ANY TIME AFTER MIDNIGHT AND LAST THROUGH AN HOUR OR SO AFTER SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this frost advisory went out at Nov 23, 2:50 AM EST, 1 minute earlier.
Area forecast discussion, Nov 23, 2:50 AM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
250 AM EST MON NOV 23 2015
.Near Term [Through Today]...
Surface high pressure is centered off to the west over central
Louisiana with light winds over the forecast area out of the
northeast this morning. As this cold, dry airmass continues to push
eastward today, cold air advection will move in our coldest airmass
of the season thus far. Morning lows will brush around freezing in
southeast Alabama and the western Florida Panhandle, dipping into
the mid-upper 30s across the remainder of the forecast area. A
freeze warning is in effect until 7 AM CT/8 AM ET for our
northwestern zones that will dip into the low 30s this morning.
Taking the light northerly winds into account, the wind chill will
be in the upper 20s in southeast Alabama and the western Panhandle,
and in the low 30s across the rest of the area, so make sure you
grab your coat before you head out the door! Skies will be clear
today, but with the cold air advection, we'll struggle to warm to
the upper 50s to low 60s.
.Short Term [Tonight Through Wednesday]...
High pressure at the surface, an upper level pattern
transitioning to zonal, and plenty of dry air will make for a
pleasant short range forecast. The only real concern will be
tonight when lows will fall into the low to mid 30s across inland
locations. The expected calm winds and clear skies will result in
a favorable radiational cooling event supportive of frost
development. Thus, a frost advisory will be in effect after
midnight tonight. Tuesday through Wednesday will feature gradual
warming of highs and lows. Expect 60s area wide on Tuesday, with
overnight lows falling into the 40s for most inland locations. On
Wednesday, low to mid 70s across north Florida are forecast, with
mid to upper 60s elsewhere.
.Long Term [Wednesday Night Through Monday]...
The zonal flow regime will transition to a ridge over the Gulf
Coast states Thursday through Friday, with deep layer ridging
prevailing into the weekend. Sunday through Monday a short wave
will move through the Plains into the Midwest, pulling a front
into the Southeast. Expect dry conditions into the weekend, with
only slight rain chances Sunday and Monday. In general, expect
high and low temperatures to remain above average through the
period.
&&
.Aviation...
[Through 06Z Tuesday]
Unlimited ceilings and visibilities will prevail through the
period with winds from the north less than 10 knots.
&&
.Marine...
Northerly advisory level winds will continue through mid-morning
before falling to cautionary levels. Expect at least cautionary
northeast winds through Tuesday before another round of advisory
conditions are expected for the remainder of the week.
&&
.Fire Weather...
Relative humidity values will drop into the upper 20-lower 30
percent range this afternoon, but winds and ERCs will remain below
red flag criteria. Relative humidity will increase through the
week.
&&
.Hydrology...
Dry conditions through the week will preclude any flooding
concerns.
&&
.Preliminary Point Temps/PoPs...
Tallahassee 60 33 64 47 70 / 0 0 0 0 0
Panama City 58 45 63 51 69 / 0 0 0 10 10
Dothan 57 34 61 43 65 / 0 0 0 0 0
Albany 57 32 61 43 66 / 0 0 0 0 0
Valdosta 58 34 63 47 69 / 0 0 0 0 0
Cross City 62 36 67 51 74 / 0 0 0 0 0
Apalachicola 61 45 64 53 70 / 0 0 0 10 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Frost Advisory from 1 AM EST /midnight CST/ to 9 AM EST /8 AM
CST/ Tuesday FOR Calhoun-Central Walton-Gadsden-Holmes-
Inland Bay-Inland Dixie-Inland Franklin-Inland Gulf-Inland
Jefferson-Inland Taylor-Inland Wakulla-Jackson-Lafayette-
Leon-Liberty-Madison-North Walton-Washington.
Freeze Warning until 7 AM CST this morning FOR Central Walton-
Holmes-North Walton.
GA...Frost Advisory from 1 AM to 9 AM EST Tuesday FOR Baker-Ben Hill-
Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-
Quitman-Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.
Freeze Warning until 8 AM EST this morning FOR Calhoun-Clay-
Early-Lee-Quitman-Randolph-Terrell.
AL...Frost Advisory from midnight tonight to 8 AM CST Tuesday FOR
Coffee-Dale-Geneva-Henry-Houston.
Freeze Warning until 7 AM CST this morning FOR Coffee-Dale-
Geneva-Henry-Houston.
GM...Small Craft Advisory until 10 AM EST this morning FOR Coastal
Waters From Ochlockonee River to Apalachicola Fl out to 20
Nm-Coastal waters from Apalachicola to Destin FL out 20 NM-
Waters from Suwannee River to Apalachicola FL from 20 to 60
NM-Waters from Apalachicola to Destin FL from 20 to 60 NM.
&&
NEAR TERM...MOORE
SHORT TERM...HARRIGAN
LONG TERM...HARRIGAN
AVIATION...MOORE
MARINE...HARRIGAN
FIRE WEATHER...MOORE
HYDROLOGY...HARRIGANNearby
Frost Advisories in Georgia, 2015Frost Advisories in Florida, 2015Frost Advisories in Alabama, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.